Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 235, NWS Topeka, KS

September 9, 2016Lyon County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Sep 9, 2016, 7:55 PM CDT for Lyon County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 7:55 PM CDT (00:55 UTC)
Expired
Sep 9, 2016, 8:20 PM CDT
In force
25 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lyon County, KS

The radar

The Topeka radar (KTWX), 69 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1542 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1542 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

888 
WUUS53 KTOP 100055
SVRTOP
KSC111-100145-
/O.NEW.KTOP.SV.W.0235.160910T0055Z-160910T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
755 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LYON COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 755 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMPORIA...
  MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EMPORIA...AMERICUS AND OLPE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 138.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 119 AND 136.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3840 9636 3846 9635 3856 9621 3848 9605
      3818 9596 3817 9629
TIME...MOT...LOC 0055Z 317DEG 27KT 3842 9622 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
171 
WWUS53 KTOP 100107
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
807 PM CDT FRI SEP 9 2016

KSC111-100145-
/O.CON.KTOP.SV.W.0235.000000T0000Z-160910T0145Z/
LYON-
807 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN LYON COUNTY...

AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF EMPORIA...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EMPORIA AND OLPE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 138.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 120 AND 136.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3837 9633 3856 9621 3848 9605 3818 9596
      3817 9629
TIME...MOT...LOC 0107Z 317DEG 27KT 3835 9614 

HAIL...<.75IN
WIND...60MPH
 
$$
613 
WWUS53 KTOP 100115
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
815 PM CDT FRI SEP 9 2016

KSC111-100145-
/O.CON.KTOP.SV.W.0235.000000T0000Z-160910T0145Z/
LYON-
815 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN LYON COUNTY...

AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEOSHO
RAPIDS... MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EMPORIA AND OLPE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 138.
 KANSAS TURNPIKE NEAR MILE MARKER 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3843 9623 3848 9605 3818 9596 3819 9616
TIME...MOT...LOC 0114Z 281DEG 18KT 3840 9606 

HAIL...<.75IN
WIND...60MPH
 
$$
372 
WWUS53 KTOP 100120
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
820 PM CDT FRI SEP 9 2016

KSC111-100130-
/O.CAN.KTOP.SV.W.0235.000000T0000Z-160910T0145Z/
LYON-
820 PM CDT FRI SEP 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LYON COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3843 9623 3848 9605 3818 9596 3819 9616
TIME...MOT...LOC 0117Z 317DEG 27KT 3837 9602 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 6:28 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Sep 9, 6:28 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
628 PM CDT FRI SEP 9 2016

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Saturday)
Issued at 254 PM CDT FRI SEP 9 2016

Main focus for the short-term is on the potential for some strong to
severe thunderstorms to develop as a cold front tracks southeastward
through the region.

A mid-level trough was stretched across the Northern Plains, and
this trough will continue to sink southward into the area as it
progresses eastward. This advancing trough will help push the cold
front through the outlook area this evening. As of 19z, surface
observations showed the cold front moving through north central KS.
Short-range models suggest that this progressive front may be
bisecting the outlook area by around 00z and should shift southeast
of the area before midnight. Model soundings show the weak cap in
place quickly diminishing early/mid afternoon with fairly steep mid-
level lapse rates supporting MUCAPE values possibly upwards of
around 2000-3000 J/kg.  0-6km bulk shear values are a bit stronger
than models were previously showing, at around 30-40kts. Regional
radar was showing a line of widespread thunderstorms just behind the
front across south central to east central NE.  This line of storms
may have some breaks in it, but should remain fairly well organized
as it progresses through the area, due to the atmospheric
conditions. The primary hazards with any strong storms initially
should be large hail, and may progress into more of a damaging wind
threat by early evening. 0-1km shear values are pretty weak at
around 10kts and are fairly unidirectional, so the tornadic threat
is quite low.  PWAT values will be upwards of 1.5 to 2 inches, with
the highest PWAT values unfortunately located across east central KS
where the heaviest rainfall amounts have fallen within the last
couple of days. The progressive nature of the thunderstorms should
limit any flooding concerns to localized areas, but have kept the
Flash Flood Watch in effect through late this evening across east
central KS in case some of the higher model QPF amounts shift
further north into that area.

Conditions should quickly dry out overnight with surface high
pressure advancing into the area behind the exiting cold front.
Despite the combination of moisture from the rainfall and clearing
skies with high pressure, model soundings show strong enough winds
just a few hundred feet above the surface that should support
sufficient mixing to diminish the concern for fog development
overnight into Saturday. High pressure will overspread the area
through the day on Saturday, resulting in abundant sunshine and
cooler than normal conditions with high temperatures only reaching
into the middle 70s.

.LONG TERM...(Saturday Night through Friday)
Issued at 254 PM CDT FRI SEP 9 2016

Saturday night through Sunday night, the center of a surface ridge
of high pressure will shift southeast into the lower MS river valley
by Sunday night. Expect mostly clear skies and pleasant conditions.
Highs on Sunday will reach the upper 70s to lower 80s. Lows Saturday
night will drop into the the lower 50s, some areas across north
central and northeast KS may see upper 40s.

Monday through Tuesday, An upper level trough will move east across
the northern plains while a closed upper low amplifies across the
western US. As the H5 trough moves east across the northern plains
Monday afternoon, a surface cold front will push southeast across
the central plains and into north central KS during the late
afternoon hours of Monday. The front will then slowly shift
southeast cross the CWA brining a chance for showers and
thunderstorms from late Monday afternoon through Tuesday evening.
The front should push south of the CWA Tuesday night. Highs on
Monday ahead of the surface front will warm into the mid 80s.
Tuesday highs will be dependent on the position of the surface
front. Most of the area will be northwest of the front during the
afternoon hours, so expect mostly cloudy skies with a chance for
post frontal rain showers and highs in the upper 60s to lower 70s.
The front may not reach the southeast counties until the afternoon
hours and highs across the southeast counties will reach around 80
degrees.

Wednesday and Wednesday night, if the front pushes far enough south
we may be mostly dry for this period. Highs will cool behind the
front into the lower to mid 70s, and may be a bit cooler if clouds
hold for the entire day.

Thursday through Friday, The front will move back north across KS
and minor H5 troughs will eject northeast across the plains around
the deeper H5 trough across the western US. There will be a chance
for showers and thunderstorms through the period. Highs will
gradually warm into the mid to upper 70s on Thursday and if the warm
front moves north of the CWA by Friday, highs will warm into the
lower 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 627 PM CDT FRI SEP 9 2016

Kept TAF similar to last issuance although was able to let the MHK
tempo group go in lieu of VCTS. Gusty winds on approach to to
TOP/FOE with thunder over next several hours, all sites clearing
later this evening.

&&

.TOP Watches/Warnings/Advisories...
Flash Flood Watch until 1 AM CDT Saturday for KSZ054>056-058-059.

&&

SHORT TERM...Hennecke
LONG TERM...Gargan
AVIATION...67
Hazardous weather outlook, Sep 9, 4:57 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
457 PM CDT FRI SEP 9 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-102200-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
457 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE AS A COLD FRONT MOVES SOUTHEAST
THROUGH THE OUTLOOK AREA. THE COLD FRONT AND RISK FOR SEVERE
WEATHER IS EXPECTED TO MOVE INTO NORTH CENTRAL KANSAS AROUND 4 PM
AND EXIT EAST CENTRAL KANSAS AROUND 10 PM. THE MAIN CONCERNS ARE
DAMAGING STRAIGHT LINE WINDS....LARGE HAIL AND HEAVY RAINFALL.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT FOR
PORTIONS OF EAST CENTRAL KANSAS. RECENT RAINFALL HAS SATURATED
THE GROUNDS AND HEAVY RAIN FROM STORMS TONIGHT COULD CAUSE FLASH
FLOODING. THERE COULD ALSO BE RIVER FLOODING ON THE NEOSHO AND
COTTONWOOD RIVERS AND THE POTTAWATOMIE CREEK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH
OR OTHER SEVERE WEATHER PHENOMENA TO THE NATIONAL WEATHER SERVICE
IN TOPEKA.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Special weather statement, Sep 9, 6:05 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
605 PM CDT FRI SEP 9 2016

KSZ035-092330-
DICKINSON-
605 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKINSON COUNTY UNTIL
630 PM CDT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF CARLTON...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HERINGTON...HOPE...WOODBINE AND CARLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3876 9731 3882 9691 3881 9691 3881 9693
      3861 9693 3861 9731
TIME...MOT...LOC 2304Z 270DEG 23KT 3867 9722
Special weather statement, Sep 9, 6:30 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
630 PM CDT FRI SEP 9 2016

KSZ035-037-100000-
DICKINSON-MORRIS-
630 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORRIS AND SOUTHEASTERN
DICKINSON COUNTIES UNTIL 700 PM CDT...

AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HERINGTON...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HERINGTON...WHITE CITY...WILSEY...PARKERVILLE...LATIMER AND BURDICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3857 9693 3861 9693 3861 9701 3876 9702
      3881 9657 3854 9656
TIME...MOT...LOC 2330Z 268DEG 22KT 3867 9693
Special weather statement, Sep 9, 7:10 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
710 PM CDT FRI SEP 9 2016

KSZ056-058-059-100045-
FRANKLIN-ANDERSON-COFFEY-
710 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COFFEY...
SOUTHWESTERN FRANKLIN AND NORTHWESTERN ANDERSON COUNTIES UNTIL 745 PM
CDT...

AT 710 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHEAST OF NEW STRAWN...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAVERLY...NEW STRAWN...BETO JUNCTION AND HARRIS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 154 AND 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3824 9579 3842 9580 3844 9569 3843 9551
      3846 9551 3848 9536 3821 9535
TIME...MOT...LOC 0010Z 268DEG 21KT 3834 9570
Special weather statement, Sep 9, 7:32 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
732 PM CDT FRI SEP 9 2016

KSZ054-055-100100-
OSAGE-LYON-
732 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND NORTHERN
LYON COUNTIES UNTIL 800 PM CDT...

AT 732 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUSHONG...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
READING...ALLEN...ADMIRE AND BUSHONG.

THIS INCLUDES KANSAS TURNPIKE BETWEEN MILE MARKERS 138 AND 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3859 9635 3874 9633 3874 9595 3876 9595
      3876 9591 3851 9594
TIME...MOT...LOC 0032Z 275DEG 22KT 3868 9625

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:10 PM CDTSpecial Weather StatementTOPCoffey35 min
Sep 9, 7:32 PM CDTSpecial Weather StatementTOPLyon28 min
Sep 9, 8:00 PM CDTSpecial Weather StatementTOPAnderson30 min
Sep 9, 8:11 PM CDTSpecial Weather StatementTOPCoffey34 min
Sep 9, 8:30 PM CDTAreal Flood AdvisoryTOPAnderson, Coffey, Franklin, Lyon3 hr
Sep 10, 1:14 AM CDTRiver Flood WarningTOPAnderson, Franklin34 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.